Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had a medtronic pacemaker placed for tachy-Brady syndrome, have pounding heart beats, headaches. Should be concerned ?

Hi I recently had a medtronic pacemaker places for tachy-Brady syndrome . I am 33. Since I have had this pacemaker I keep getting odd sensations when laying on my sides or even just sitting up. My heart will few like it is pounding really hard or skipping beats. I also get a pretty bad headache with it. My addrs1 dual chamber dual lead pacemaker was place on the 15th of January! Should I be concerned? Also my pacemaker was placed subpectoral on the right side and it keeps moving into my armpit area. Just would like your opinion in what I should do or what could be causing the symptoms. Thanks
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You should see your doctor.
The machine may need some fine adjustment - depending on the event monitor.
It is question of time, for it to get fixed in place.
generally, there may not be anything uncontrollable - your doctor may correct in a few minutes....

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor